# SDR UALA2012121207193

- Difficulty date: December 11, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 39,516 hours, 16,893 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Lt Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK ACCESS LANDING AT PANEL 540KB HAS ELONGATED HOLE.  MAJOR REPAIR.  BUSH-BRIDGING PLATE REPAIRED PER ECRA #5720-02345, REO-L01385 AND A-B RAS #70570268 -003-2012 ON NR #39591.  PERMANENT REPAIR WITH NO SUBSEQUENT INSPECTIONS REQUIRED.AND SDR REPORTING.
